# SDR AALA20150727005

- Difficulty date: July 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 76,325 hours, 40,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 9911993135
- Condition: Misaligned
- Location: Cabin Ceiling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIRWAY RUBS ON CEILING PANEL DURING UP & DOWN TRAVEL.  REPAIRED VENTRAL STAIRWAY MOVABLE CEILING IAW AMM 53-20-06.  TRIMMED OVERHEAD CEILING PANEL FOR CLEARANCE OF MOVEABLE CEILING, CAT WALK.
